Incoherent scattering width in 2D systems with lateral interactions

Ferrando, R and Scalas, E (1993) Incoherent scattering width in 2D systems with lateral interactions. Surface Science, 287 (2). pp. 907-910. ISSN 0039-6028

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0273 Probabilities. Mathematical statistics
Q Science > QC Physics > QC0170 Atomic physics. Constitution and properties of matter Including molecular physics, relativity, quantum theory, and solid state physics
Depositing User: Enrico Scalas
Date Deposited: 03 Oct 2014 13:26
Last Modified: 03 Oct 2014 13:26
URI: http://sro.sussex.ac.uk/id/eprint/50335
📧 Request an update